Rosa M. Miró-Roig

Rosa M. Miró-Roig

Rosa M. Miró-Roig
PhD in mathematics, from University of Barcelona
Professor atUniversitat de Barcelona

Personal webpage

email: miro@ub.edu

Biosketch

My scientific activity is framed within the area of ​​Algebraic Geometry and is structured around two axes: (1) Vector fibres and moduli spaces of vector bundles on the one hand, and (2) projective varieties and Hilbert schemes on the other; Different but closely related themes via Serre’s correspondence. My contributions to these two lines of research have been collected in the more than 110 articles he has published in journals indexed in the JCR. I would highlight results achieved in Gorenstein Liaison, ACM / Ulrich bundles, quantum cohomology, in varieties and in problems of rationality of moduli spaces and Hilbert schemes. I regularly participate in International Congresses and my collaborators include, among others: J. Migliore, U. Nagel, J. Kleppe, R. Hartshorne, E. Mezzetti, G Ottaviani, F. Zanello, M. Boij, E. Ballico, Ph. Ellia, G. Bolondi, A. Geramita, K. Ranestad, P. Macias, H. Soares, L. Costa, J. Elias, S. di Rocco, JF Pons, S. Nollet, S. Greco, R. Notari, G. Trautmann, L.T. Hoa, J. Watanabe, S. Murai, W. Vogel, etc.

The Ferran Sunyer i Balaguer 2007 Prize.

 Research Interests

  • Algebraic Geometry
  • Commutative Algebra
  • Combinatorics

 

 Selected publications

  • Kleppe and R.M. Miró-Roig. On the normal sheaf of determinantal varieties. Crelle J., to appear.http://dx.doi.org/10.1515/crelle-2014-0041
  • Costa, R.M. Miró-Roig. GL(V)-invariants Ulrich bundles on Grasmannians. Math. Ann, 361 (2015), 443-–457. DOI: 10.1007/s00208-014-1076-9
  • Costa, R.M. Miró-Roig and J. Pons-llopis. The representation type of Segre varieties. Advances in Mathematics 230 (2012), 1995-2013
  • Boij, J. Migliore, R.M. Miró-Roig, U. Nagel and F. Zanello. On the shape of a pure O-sequence. Memoirs of the AMS 218 (2012), no. 2024
  • Migliore, R.M. Miró-Roig and U. Nagel. Monomial ideals, almost complete intersections and the Weak Lefschetz Property. Trans AMS 363 (2011), 229-257